MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4) - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that following a procedure, the patient developed an infection.The representative reported that the patient is doing well.The basic trial was successful for the patient.The infection was a urinary tract infection (uti) that the patient had, which started approximately a week after the basic trial procedure.The patient was prescribed antibiotics for the uti.The specimen was sent out for a urine culture, bacterial uti.The patient has diabetes and was on jardiance, which is known to cause utis, per the patient.The patient stopped getting utis when she went off the medication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, response was not received.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of infection, urinary tract was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Since the investigation findings do not clearly confirm the presence or absence of the reported problem with the device, the investigation conclusion code selected for this complaint is unable to exclude device problem.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22820142
Report Number2124215-2025-55577
Device Sequence Number14887729
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public(01)10810005340059(11)241112
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Device Lot NumberAE1SB41284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale